RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 4, страницы 7–18 (Mi emj206)  

On finite-dimensional Banach spaces in which suns are connected

A. R. Alimov

Department of Mechanics and Mathematics, M.V. Lomonosov Moscow State University, 1 Leninskie gory, Moscow 119991 Russia

Аннотация: The present paper extends and refines some results on the connectedness of suns in finite-dimensional normed linear spaces. In particular, a sun in a finite-dimensional $(BM)$-space is shown to be monotone path-connected and having a continuous multiplicative (additive) $\varepsilon$-selection from the operator of nearly best approximation for any $\varepsilon>0$. New properties of $(BM)$-space are put forward.

Ключевые слова и фразы: sun, strict sun, bounded connectedness, $(BM)$-space, contractibility, nearly best approximation, $\varepsilon$-selection, Menger connectedness, monotone path-connectedness.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00295_а
This research was carried out with the financial support of the Russian Foundation for Basic Research (project 16-01-00295).


Полный текст: PDF файл (389 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 41A65
Поступила в редакцию: 06.09.2015
Язык публикации: английский

Образец цитирования: A. R. Alimov, “On finite-dimensional Banach spaces in which suns are connected”, Eurasian Math. J., 6:4 (2015), 7–18

Цитирование в формате AMSBIB
\RBibitem{Ali15}
\by A.~R.~Alimov
\paper On finite-dimensional Banach spaces in which suns are connected
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 4
\pages 7--18
\mathnet{http://mi.mathnet.ru/emj206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380173800001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj206
  • http://mi.mathnet.ru/rus/emj/v6/i4/p7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:90
    Полный текст:22
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018